# SDR CA130102004

- Difficulty date: December 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4151171
- Condition: Failed
- Location: Mlg
- Part time: 37 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW OBSERVATION, NR 2 WHEEL DEFLATED.  INSPECTION CARRIED OUT ON BOTH WHEELS AND FOUND NR 2 MAIN WHEEL FOUND DEFLATED AND FOUND SOME SIGNS OF MECHANICAL DAMAGE, METALLIC BURR.  NR 1 MAIN WHEEL REPLACED. HUB CAP REMOVED FROM NR 2 MAIN WHEEL AND FOUND OUTER BEARING TOTALLY DAMAGED WITH BEARING PLATE. WHEEL SPEED TRANSDUCER FOUND DAMAGED/CRUSHED. AXLE NUT REMOVED AND FOUND DAMAGED, WORN OUT FROM BACK.  NR 2 WHEEL REMOVED AND FOUND INNER BEARING PLATE D-SHAPED FROM THE REAR SIDE DUE INNER BEARING GOT DAMAGE.  BEARING IS NOT COMING OUT.  NR 2 BRAKE ASSY FOUND DAMAGED AND NOT COMING OUT.  ROOT CAUSE, WHEEL BEARING FAILURE.
